# SDR DALA1106601201

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 60,194 hours, 8,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 30AB AND 32AB ARE INOPERATIVE AND HAVE BROKEN WIRE AT THE WALL CONNECTOR.  MX REPAIRED WIRE. SYS OPS IS NORMAL.
